Advanced Search
Article Contents
Article Contents

Further results on fibre products of Kummer covers and curves with many points over finite fields

Abstract Related Papers Cited by
  • We study fibre products of an arbitrary number of Kummer covers of the projective line over $\mathbb{F}_q$ under suitable weak assumptions. If $q-1 = r^a$ for some prime $r$, then we completely determine the number of rational points over a rational point of the projective line. Using this result we obtain explicit examples of fibre products of three Kummer covers supplying new entries for the current table of curves with many points (http://www.manypoints.org, October 31 2015).
    Mathematics Subject Classification: Primary: 11G20, 14G15; Secondary: 14H25.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Garcia and A. Garzon, On Kummer covers with many rational points over finite fields, J. Pure Appl. Algebra, 185 (2003), 177-192.doi: 10.1016/S0022-4049(03)00110-5.


    G. van der Geer and M. van der Vlugt, Tables of curves with many points, Math. Comput., 69 (2000), 797-810.doi: 10.1090/S0025-5718-99-01143-6.


    J. W. P. Hirschfeld, Projective Geometries over Finite Fields, 2nd edition, The Clarendon Press, New York, 1998.


    J. W. P. Hirschfeld, G. Korchmáros and F. Torres, Algebraic Curves over a Finite Field, Princeton Univ. Press, Princeton, 2008.


    B. Huppert and N. Blackburn, Finite Groups II Springer-Verlag, New York, 1981.


    M. Q. Kawakita, Kummer curves and their fibre products with many rational points, Appl. Algebra Engrg. Comm. Comput., 14 (2003), 55-64.


    H. Niederreiter and C. Xing, Rational Points on Curves over Finite Fields, Cambridge Univ. Press, Cambridge, 2001.doi: 10.1017/CBO9781107325951.


    H. Niederreiter and C. Xing, Algebraic Geometry in Coding Theory and Cryptography, Princeton Univ. Press, Princeton, 2009.


    F. Özbudak and H. Stichtenoth, Curves with many points and configurations of hyperplanes over finite fields, Finite Fields Appl., 5 (1999), 436-449.doi: 10.1006/ffta.1999.0262.


    F. Özbudak and B. G. Temür, Finite number of fibre products of Kummer covers and curves with many points over finite fields, Des. Codes Crypt., 70 (2014), 385-404.doi: 10.1007/s10623-012-9706-2.


    H. Stichtenoth, Algebraic Function Fields and Codes, Springer, Berlin, 1993.


    M. A. Tsfasman, S. G. Vlădut and D. Nogin, Algebraic Geometric Codes: Basic Notions, Amer. Math. Soc., Providence, 2007.doi: 10.1090/surv/139.

  • 加载中

Article Metrics

HTML views() PDF downloads(179) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint